# SDR MALA976356

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, GEAR WOULD NOT COME DOWN WHEN SELECTED.  CREW PERFORMED EMERGENCY EXTENSION.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RELAY AND RELAY SOCKET 156A, ALL CHECKS GOOD.
